The optimal ordering policy with trade credit under two different payment methods
Mei-Chuan Cheng (),
Kuo-Ren Lou (),
Liang-Yuh Ouyang () and
Yun-Hwa Chiang ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2010, vol. 18, issue 2, 413-428
Keywords: Inventory; Finite replenishment rate; Permissible delay in payments; Finance; 90B05 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-008-0062-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:18:y:2010:i:2:p:413-428
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-008-0062-3
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().